Follow
Mogens Bladt
Mogens Bladt
Department of Mathematical Sciences, University of Copenhagen
Verified email at math.ku.dk - Homepage
Title
Cited by
Cited by
Year
Statistical inference for discretely observed Markov jump processes
M Bladt, M Sørensen
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 2005
2202005
Matrix-exponential distributions in applied probability
M Bladt, BF Nielsen
Springer 81, 1-736, 2017
2082017
An actuarial approach to option pricing under the physical measure and without market assumptions
M Bladt, TH Rydberg
Insurance: Mathematics and Economics 22 (1), 65-73, 1998
2051998
Renewal theory and queueing algorithms for matrix-exponential distributions
S Asmussen, M Bladt
Lecture notes in pure and applied mathematics, 313-342, 1996
1661996
A review on phase-type distributions and their use in risk theory
M Bladt
ASTIN Bulletin: The Journal of the IAA 35 (1), 145-161, 2005
1332005
Point processes with finite-dimensional conditional probabilities
S Asmussen, M Bladt
Stochastic Processes and their Applications 82 (1), 127-142, 1999
731999
Simple simulation of diffusion bridges with application to likelihood inference for diffusions
M Bladt, M Sørensen
672014
Efficient estimation of transition rates between credit ratings from observations at discrete time points
M Bladt, M Sørensen
Quantitative Finance 9 (2), 147-160, 2009
672009
The estimation of Phase-type related functionals using Markov chain Monte Carlo methods
M Bladt, A Gonzalez, SL Lauritzen
Scandinavian Actuarial Journal 2003 (4), 280-300, 2003
662003
Matrix‐exponential distributions: calculus and interpretations via flows
M Bladt, MF Neuts
Taylor & Francis Group 19 (1), 113-124, 2003
652003
Simulation of multivariate diffusion bridges
M Bladt, S Finch, M Sørensen
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 2016
472016
Phase-type distributions in population genetics
A Hobolth, A Siri-Jegousse, M Bladt
Theoretical population biology 127, 16-32, 2019
442019
Multivariate matrix-exponential distributions
M Bladt, BF Nielsen
Stochastic models 26 (1), 1-26, 2010
422010
Inhomogeneous phase-type distributions and heavy tails
H Albrecher, M Bladt
Journal of Applied Probability 56 (4), 1044-1064, 2019
382019
Phase-type distributions and risk processes with state-dependent premiums
S Asmussen, M Bladt
Scandinavian Actuarial Journal 1996 (1), 19-36, 1996
371996
Calculation of ruin probabilities for a dense class of heavy tailed distributions
M Bladt, BF Nielsen, G Samorodnitsky
Scandinavian Actuarial Journal 2015 (7), 573-591, 2015
312015
On the construction of bivariate exponential distributions with an arbitrary correlation coefficient
M Bladt, BF Nielsen
Stochastic Models 26 (2), 295-308, 2010
312010
Distributions of reward functions on continuous-time Markov chains
M Bladt, B Meini, MF Neuts, B Sericola
Matrix-analytic Methods: Theory and Applications, 39-62, 2002
302002
Fitting inhomogeneous phase‐type distributions to data: the univariate and the multivariate case
H Albrecher, M Bladt, J Yslas
Scandinavian Journal of Statistics 49 (1), 44-77, 2022
282022
Maximum likelihood estimation of phase-type distributions
LJR Esparza
Technical University of Denmark, 2011
282011
The system can't perform the operation now. Try again later.
Articles 1–20